You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Absolutely Convergent Fourier Series of Distributions
Nicolas K. Artémiadis
Proceedings of the American Mathematical Society
Vol. 83, No. 2 (Oct., 1981), pp. 276-278
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2043510
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let $S$ be a distribution (in the sense of L. Schwartz) defined on the circle $T$, and suppose that $S$ is equal to a function in $L^\infty$ on an open interval of $T$. A necessary and sufficient condition is given in order that the Fourier series of $S$ converges absolutely.
Proceedings of the American Mathematical Society © 1981 American Mathematical Society